Stomach upset

Questions and answers on "Stomach upset"

i have symptoms of hIV like sleeping problem, gas ,stomach upset , i hear some noise in my ears i dont know if it is from brain, moving, tingling movement of my muscles and skin, i was test for 3 times for a year and they havent found anything in my blood my wife felt the same, it was started one week after i cheated my wife have oral sex with stranger without any condom. do im still at window period

doctor1 MD

Hii

Relax

1st thing that the symptoms that you have described are not symptoms of Hiv.

2nd thing it is not occur within the one week of unprotected sex.

HIV has long incubation period so symptoms usually started over years after getting infection.

No test come reliable within one week because it...

Read Full Thread   Ask a Doctor Now

hi i am 26 male , nd i usually found my heartbeat more than 100 average of 113 per minute , and when i go to sleep , i feel my body shaking while sleeping , it happend to me from last 2 months , also got my stomach upset, sometimes I feel like I going to die , can u tell me what is it ?

doctor1 MD

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

I would explain that your symptoms could be related to cardiac arrhythmia.

Anxiety can trigger this clinical situation too.

Coming to this point, I recommend consulting with your attending physician for...

Read Full Thread   Ask a Doctor Now

Which iron supplement is least likely to cause stomach upset?

doctor1 MD

Brief Answer:
Ferrous ascorbate or iron ascorbate.

Detailed Answer:
Thanks for asking on HealthcareMagic.

Iron supplements contain various salts of iron. The organic salts of iron are better tolerated and lead to lesser stomach upset. Iron ascorbate (available in brands like Ferium XT, Orofer XT...

Read Full Thread   Ask a Doctor Now

i have stomach upset.it is like if i eat something it alll goes to the toilet after 1-2 hrs not in the loose form but in the digested form.there is mild pain in the stomach. i have been using digene total tablet before food but of no use.which medicine should i take further.

doctor1 MD

Hello,my name is dr.Dorina Gurabardhi.
I understand your concern.
Some advices that I can give to you are :
-Take over-the-counter options include Imodium (loperamide) and Pepto-Bismol or Kaopectate (bismuth subsalicylate)
-Use probiotics
- eat the BRAT diet: bananas, rice (white), applesauce and...

Read Full Thread   Ask a Doctor Now

hi, I am suffering from liver problem for a long time , like i cant eat much at a time which i used to take 1year back also, stomach upset, acidity is a daily problem... the most important is that my doctor gave me some medicines (vitamins) but they are not work, to make me hungry and grew my body weight... I am 21 at my Weight is . 54kgs.

For an immediate answer, try our premium service   Ask a Doctor Now

hi i am 43 year old female ,i have stomach upset, heart burn, dizzyness, heaviness in breast, tender, pain in lower back and some time in front above pubic bone.periods 2 days late. what is this this time my priod was only for 24 hour not heavy light bleeding.

doctor1 MD

hi.
thanks for posting query at HCM.

went through your query .advise:
1. have a home pregnancy test or visit nearby lab to have HCG test.
breast tenderness, bleeding around monthly period times ( NOT heavy) indicates pregnancy

2. for heartburn and upset stomach, a OTC PPI ( nexium) maybe taken...

Read Full Thread   Ask a Doctor Now

I was started on Bystolic 2.5 mg for pre-hypertension and sinus tachycardia about 9 days ago...my pressure hasnt changed that much and neither has my heart rate...well its come down some but not much. My question is how long does it take for a beta blocker to work and also I have had stomach upset and am having some cramping and having to go to the bathroom a lot. I do have ibs but wasnt sure if this is a side effect of the beta blockers since it seems to have started around the same time?

doctor1 MD

Hello,

Thanks for posting your query.

Bystolic produces its maximum bradycardic effect - reduction in heart rate in 7-10 days. The maximum anti-hypertensive effect may take even upto six weeks to develop as it involves the downregulation of receptors.

The stomach upset and cramping you are having...

Read Full Thread   Ask a Doctor Now

Can iv antibiotics cause sickness in the stomach?? And intestines?? Taught getting iv it won't make stomach sick any ideas? On 2 antibiotics 3 days on each had to stop on iv antibiotics in historic 5 doses (3 a day) and still very sick seem to have gotten worse lately any idea thanks

doctor1 MD

Brief Answer:
Some can cause stomach upset even though it is intravenous.

Detailed Answer:
Hi

Thank you for asking HCM.

I have gone through your query. Some antibiotics can cause stomach upset even though it is intravenous. This depends on how much antibiotic is present in intestinal secretions....

Read Full Thread   Ask a Doctor Now

I had very high fever .My doctor check my urine ,and got infection. He advice for me Sipro. From first day of my fever to now I have stomach upset . Now i don't have more fever but stomach problem still with me. Please advise what I need to do. Thank you.

doctor1 MD

Brief Answer:
Describe stomach upset

Detailed Answer:
Hi,

I understand concern.
what do you mean by stomach upset?
Do you have pain? if yes where? what type of pain, burning or squeezing type?
Is pain related with food?
Do you have normal stool or loose stool?
Generally antibiotics can cause...

Read Full Thread   Ask a Doctor Now

Recent questions on  Stomach upset

doctor1 MD

hi i am 26 male , nd i usually found my heartbeat more than 100 average of 113 per minute , and when i go to sleep , i feel my body shaking while sleeping , it happend to me from last 2 months , also got my stomach upset, sometimes I feel like I going to die , can u tell me what is it ?

doctor1 MD

i have stomach upset.it is like if i eat something it alll goes to the toilet after 1-2 hrs not in the loose form but in the digested form.there is mild pain in the stomach. i have been using digene total tablet before food but of no use.which medicine should i take further.

doctor1 MD

I am 57 yrs male type 2 diabetic on metformin 500 one per day. Sugsr under control. I ofter get stomach upset and loose motions. Bp 140 / 90 . Not coming down. On olzix ch 40 . Presscribe good meficines for bp and loose motions .

doctor1 MD

Hi doctor, I am on paxidep cr 12.5 for last 1.5 -2 months approx. I have now reduced it recently and occasionally skipping it for last 10 days. Now, I am experiencing more frequent mood swings and irritation, lack of long sleep, sweating even in...

doctor1 MD

i am 20 years old, 5'7 150 lbs, weight train at least 4 times a week, not a drinker or cigarete smoker,i keep myself very well hydrated usually drink about a gallon of water everyday and have a very clean diet. i do smoke pot every now and then, last night at a party drank a little bit and smoked a little bit, drinking has always made my stomach upset, i have finals tomorrow so i took a 60 mg vyvanse this morning but before breakfast i had 500 mg of milk thistle, before even taking the vyvanse my stool was kind of black this morning, and now later in the evening as well. i wanted to know the cause of this?

doctor1 MD

sir please look on my attached health check up and suggest what my health results show

doctor1 MD

hello ! this is raj from kolkata , am having mild fever and body pain for last two days and stomach upset , which lead stool with blood today an hour ago and for yseterday and today i have gone for 16 times bathrom ....... having abdominal pain and mild temperature with dryness in mouth plz suggest any medicine

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Medical Topics